The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.43 NO.1 / 2000 )
home Sul L'annulation de certains modules de cohomologie d'Andre-Quillen
Pages 126-128
Jose J. M. Soto,
home Perfect Non-Extremal Riemann Surfaces
Pages 115-125
Paul Schmutz Schaller,
home On the Entire Coloring Conjecture
Pages 108-114
Daniel P. Sanders, Yue Zhao,
home Sets of Uniqueness for Univalent Functions
Pages 105-107
Marius Overholt,
home A Gorenstein Ring with Larger Dilworth Number than Sperner Number
Pages 100-104
James S. Okon, J. Paul Vicknair,
home Complementary Series for Hermitian Quaternionic Groups
Pages 90-99
Goran Muic, Gordan Savin,
home Lomonosov's Techniques and Burnside's Theorem
Pages 87-89
Mikael Lindstrom, Georg Schluchtermann,
home Cyclotomic Schur Algebras and Blocks of Cyclic Defect
Pages 79-86
Steffen Konig,
home Geometric Meaning of Isoparametric Hypersurfaces in a Real Space Form
Pages 74-78
Makoto Kimura, Sadahiro Maeda,
home Type II Spectral Flow and the Eta Invariant
Pages 69-73
Jerome Kaminker, Vicumpriya Perera,
home Sharpness Results and Knapp's Homogeneity Argument
Pages 63-68
Alex Iosevich, Guozhen Lu,
home Trivial Units in Group Rings
Pages 60-62
Daniel R. Farkas, Peter A. Linnell,
home Eigenfunction Decay For the Neumann Laplacian on Horn-Like Domains
Pages 51-59
Julian Edward,
home A Property of Lie Group Orbits
Pages 47-50
Mladen Bozicevic,
home Multiplicative Structure of the Ring $K(S(T^*\Bbb R P^{2n+1}))
Pages 37-46
M.A. Bousaidi,
home Subdifferential Regularity of Directionally Lipschitzian Functions
Pages 25-36
M. Bounkhel, L. Thibault,
home The Commutant of an Abstract Backward Shift
Pages 21-24
Bruce A. Barnes,
home Multilinear Proofs for Convolution Estimates for Degenerate Plane Curves
Pages 17-20
Jong-Guk Bak,
home Reolutions of Associative and Lie Algebras
Pages 3-15
Ron Adin, David Blanc,